# SDR 95ZZZM317

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 2720 · Rudder Control System
- Part: Friction Brake
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN EITHER DIRECTION THE RUDDER WOULD NOT RETURN TO CENTER, THE CAPTAINS AND FLIGHT OFFICERS RUDDER PEDALS INPUTS HAVE SAME EFFECT.  ADJUSTED RUDDER CABLE COMPENSATOR FRICTION BRAKE.  (M)
